MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; PROSTHESIS, EXTREMITIES
Catalog Number 115395
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01164.Device product code: phx.Concomitant medical devices: part# 010000589; lot# 664310; part# 115395; lot# 466350; part# 113652; lot# 565440; part# xl-115363; lot# 596940; part# 115370; lot# 632780; part# 180552; lot# 339050; part# 180552; lot# 819320; part# 180550; lot# 961080; part# 180552; lot# 035420; part# 115310; lot# 669910.Visual examination of the returned product identified no damage on the taper adapter.The baseplate was not returned for evaluation.Dimensional analysis was not performed as the taper adapter was impacted into the baseplate.The reported products were reviewed for compatibility with no issues noted.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: found glenosphere sitting in base plate disassociated, plate and stem intact dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent a right shoulder arthroplasty approximately nine (9) months ago.Subsequently the patient disassociated during pt, and was revised approximately three (3) months post primary implantation.Attempts have been made and no further information has been provided.

Brand Name
COMP RVS CNTRL 6.5X25MM ST/RST
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10385276
Report Number0001825034-2020-03098
Device Sequence Number19694601
Product Code PHX
UDI-Device Identifier00880304677074
UDI-Public(01)00880304677074
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115395
Device Lot Number466350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight80